# SDR AWXA0000400

- Difficulty date: June 21, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 46,937 hours, 33,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE LINE,  EMERGENCY LIGHT INOP AT SEAT 3C.  REPAIRED BROKEN WIRE AT CONNECTOR, OPS CHECK GOOD.
